# SDR SWAA980124

- Difficulty date: January 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N92SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22964
- System (JASC): 2150 · Cabin Cooling System
- Part: Precooler
- Part number: 26110114
- Condition: Flickered
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF, NR 1 ENGINE OVHT LIGHT FLICKERED ON AND OFF DURING CLIMBOUT.  IT PROGRESSED TO STEADY ON.  EXTINGUISHED WHEN NR 1 ENG THROTTLE RETARDED TO IDLE THRUST.  ALL OTHER ENGINE INDICATIONS WERE NORMAL.  REMOVED AND REPLACED  PRECOOLER ON NR 1 ENG PER BOEING MM.
